# SDR FDEA201702080472

- Difficulty date: February 8, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 32,109 hours, 16,928 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 240389
- Part serial: 3081
- Condition: Delaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL RADIOS HAD EXCESSIVE STATIC IN CLOUDS & PRECIPITATION UNABLE TO HEAR ATC. CLEAR OF CLOUDS RADIOS OK.   FOUND 1 LT WING STATIC DISCHARGER OUT OF LIMITS IAW AMM 23-60-00-06.   REPLACED LT WING STATIC DISCHARGER IAW 23-61-11-04. TESTS GOOD. ACFT OK FOR   SERVICE.  FOUND 4 STATIC DISCHARGERS OUT OF LIMITS ON RT WING IAW AMM 23-60-00-06.  REPLACED 4 RT WING STATIC DISCHARGERS IAW 23-61-11-04. TESTS GOOD. ACFT OK FOR SERVICE.  FOUND  1  STATIC DISCHARGER OUT OF LIMITS ON RT ELEVATOR IAW AMM 23-60-00-06.  REPLACED 1 RT ELEVATOR STATIC DISCHARGER IAW 23-61-11-04. TESTED GOOD.  ACFT OK FOR SERVICE.  FOUND 3 STATIC DISCHARGERS OUT OF LIMITS ON LT ELEVATOR IAW AMM 23-60-00-06.  REPLACED 3 LT ELEVATOR STATIC DISCHARGERS IAW 23-61-11-04. TESTS GOOD. ACFT OK FOR SERVICE.  R & R THE VHF 3 ANTENNA IAW AMM 23-12-11-04.  OPS CHECK NORMAL IAW AMM 22-12-00-5.
